Finite-time blowup for a complex Ginzburg-Landau equation - Sorbonne Université Access content directly
Journal Articles SIAM Journal on Mathematical Analysis Year : 2013

Finite-time blowup for a complex Ginzburg-Landau equation

Abstract

We prove that negative energy solutions of the complex Ginzburg--Landau equation $e^{-i\theta } u_t = \Delta u+ |u|^\alpha u$ blow up in finite time, where $\alpha >0$ and $-\pi /2<\theta <\pi /2$. For a fixed initial value $u(0)$, we obtain estimates of the blow-up time $T_{\mathrm{max}}^\theta $ as $\theta \to \pm \pi /2 $. It turns out that $T_{\mathrm{max}}^\theta $ stays bounded (respectively, goes to infinity) as $\theta \to \pm \pi /2 $ in the case where the solution of the limiting nonlinear Schrödinger equation blows up in finite time (respectively, is global).
Fichier principal
Vignette du fichier
120878690.pdf (312.78 Ko) Télécharger le fichier
Origin Publisher files allowed on an open archive
Loading...

Dates and versions

hal-00906888 , version 1 (20-11-2013)

Identifiers

Cite

Thierry Cazenave, Flavio Dickstein, Fred B. Weissler. Finite-time blowup for a complex Ginzburg-Landau equation. SIAM Journal on Mathematical Analysis, 2013, 45 (1), pp.244-268. ⟨10.1137/120878690⟩. ⟨hal-00906888⟩
177 View
244 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More